# SDR UIEA2021022200392

- Difficulty date: February 20, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 90,299 hours, 19,798 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Unknown
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WX RADAR PAINTS A LOT OF GROUND CLUTTER.  PERFORMED OPS TEST OF LT WX RADAR IAW AMM 34-43-00, OPS NORMAL.
